# SDR SWAA2023012688618

- Difficulty date: January 5, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,579 hours, 15,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED TRAILING EDGE SUPPORT BEAM FWD FASTENER HOLE ADJACENT TO L/H DEFLECTION RIB HAS AN HFEC INDICATION OF A CRACK AT THE FWD SIDE OF THE HOLE SEE ATTACHED PICTURE<[01] REPAIR PER EA #23-157-00063 (N8608N - SWA - REPAIR - L/H WING TRAILING EDGE SUPPORT BEAM FASTENER HOLE CRACK ON PN 115A2179);[02] C/W INSPECTION.
